does the application of minoxidil topical solution for more than 2 ml i.e 4 ml for 15 days increases severe hair fall?
i have been applying this solution for about 15 days now ..and few days back i noticed that i have been applying the solution more than its prescribed. its been 3 days am experiencing an excessive hair fall like never before. is it a reaction? should i discontinue using this solution or should i continue to apply it with the prescribed amount?
please answer the question as soon as possible because i don’t wanna turn bald due to any of my stupidity. my age is 19 ,female
Minoxidil can cause shedding in some people in the early stages of use. This is usually temporary, and it is assumed that it is speeding up the hair cycling. I can’t tell you if it’s something you should or shouldn’t use, but if you’re concerned that it’ll make your hair worse you can stop treatment.
Also, you should use the recommended dosage of 1ml twice daily. Hopefully that’ll correct the problem if you continue to use the medication, but I have no way to assure that.